THERMAL SCIENCE

International Scientific Journal

Thermal Science - Online First

External Links

online first only

The dual spatial quaternionic expression of ruled surfaces

ABSTRACT
In this paper, the ruled surface which corresponds to a curve on dual unit sphere is rederived with the help of dual spatial quaternions. We extend the term of dual expression of ruled surface using dual spatial quaternionic method. The correspondences in dual space of closed ruled surfaces are quaternionically expressed. As a consequence, the integral invariants of these surfaces and the relationships between these invariants are shown.
KEYWORDS
PAPER SUBMITTED: 2018-11-25
PAPER REVISED: 2018-12-26
PAPER ACCEPTED: 2019-01-26
PUBLISHED ONLINE: 2019-03-09
DOI REFERENCE: https://doi.org/10.2298/TSCI181125053C
REFERENCES
  1. Bharathi, K., Nagaraj, M., Quaternion Valued Function of a Real Variable Serret-Frenet Formulae, Indian Journal of Pure and Applied Mathematics, 18 (1987), pp.507-511
  2. Çöken, A.C., et all., Formulas for dual-split quaternionic curves, Kuwait J. Sci. Eng., 36 (2009), 1A, pp. 1-14
  3. Do Carmo, M. P., Differential Geometry of Curves and Surfaces, Prentice Hall, Englewood Cliffs, N. J., 1976
  4. Gürsoy, O., The Dual Angle of Pitch of Closed Ruled Surface, Mechanism and Machine Theory, 25 (1990), 2, pp. 131-140
  5. Hoschek, J., Integralinvarianten von Regelflachen, Arch.Math., XXIV (1973), pp. 218-224
  6. Hacısalihoğlu, H.H., On the pitch of a closed ruled surface, Mechanism and Machine Theory, 7 (1970), pp. 291-305
  7. Hacısalihoğlu, H.H., Motion Geometry and Quaternions Theory (in Turkish), Faculty of Sciences and Arts, University of Gazi Press, 1983
  8. Kızıltuğ, S., Yaylı, Y., On the quaternionic Mannheim curves of Aw(k)-type in Euclidean Spac 3 E , Kuwait Journal Science, 42 (2015), 2, pp. 128-140
  9. Müller, H.R., Uber Geschlossene Bewegungsvorgange, Monatsh. Math., 53 (1951), pp.206-214
  10. Shoemake, K., Animating Rotation with Quaternion Curves, Siggraph Computer Graphics, 19 (1985), pp. 245-254
  11. Sivridağ, A.İ., et all., The Serret-Frenet Formulae for Dual Quaternion-Valued Functions of a Single Real Variable, Mechanism and Machine Theory, 29 (1994), 9, pp.749-754
  12. Şenyurt, S., Çalışkan, A., The Quaternionic Expression of Ruled Surfaces, Filomat, 32 (2018), 16.
  13. Şenyurt, S., et all., On Spatial Quaternionic Involute Curve a New View, Advances in Applied Clifford Algebras, 27 (2017), pp.1815-1824